# SDR MALA000165

- Difficulty date: February 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2337
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nacelle
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C WAS GUIDED INTO BELT LOADER BY RAMP AGENT AT THE GATE IN STL, NR 4 ENGINE NACELLE HAS HOLE IN BOTTOM FRONT OF NACELLE.  MX INSPECTED NR 4 ENGINE, FOUND DAMAGED AREA AT 6 O'CLOCK POSITION.  FOUND SMALL DENT IN NOSE COWL, TEAR IN METAL BEHIND NOSE COWL, AND SMALL DAMAGE AT O/B COWL DOOR.  PROVIDED INTERIM REPAIR WITH SPEED TAPE, INSPECTED AND FOUND SAFE FOR FERRY FLIGHT TO MSP FOR FURTHER REPAIRS.  COMPLETED 409 #077840.  REMOVED AND REPLACED NR 4 NOSE COWL, REMOVED AND REPLACED NR 4 ZONE 1 O/B COWL.  OPS CHECK GOOD.
